# SDR AALA951175

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 140T2633
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND INTERNAL CORROSION ON THE TEE FITTING LOCATED NEXT TO THE AFT FASTENER HOLE.  TRIMMED OUT DISCREPANT AREA. APPLIED ALODINE AND PRIMED.  FABRICATED AND INSTALLED FILLER, SHIM, AND STRAP USING 7075-T6 ALUMINUM.  PRIMED AND PAINTED.  ACCOMPLISHED AND APPROVED BY ENGINEERING PER MRB 95C062.  TST 41,966.02.  CYCLES, 13,544.  (X)
